The Michigan Mathematical Journal

Commuting Toeplitz operators on the harmonic Bergman space.

Boo Rim Choe and Young Joo Lee

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 46, Issue 1 (1999), 163-174.

Dates
First available in Project Euclid: 23 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1030132367

Digital Object Identifier
doi:10.1307/mmj/1030132367

Mathematical Reviews number (MathSciNet)
MR1682896

Zentralblatt MATH identifier
0969.47023

Subjects
Primary: 47B35: Toeplitz operators, Hankel operators, Wiener-Hopf operators [See also 45P05, 47G10 for other integral operators; see also 32A25, 32M15]
Secondary: 30H05: Bounded analytic functions

Citation

Choe, Boo Rim; Lee, Young Joo. Commuting Toeplitz operators on the harmonic Bergman space. Michigan Math. J. 46 (1999), no. 1, 163--174. doi:10.1307/mmj/1030132367. https://projecteuclid.org/euclid.mmj/1030132367


Export citation